| Model Number |
LOGIC FEMORAL PS CEM LEFT SZ 2 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant devices: 02-012-35-2009, (b)(4): logic tibia ps mod insrt sz 2 9mm, 02-012-45-2010, (b)(4): logic tibial fit tray cem sz 2f/1t.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
As reported, tibial and femoral components loosened over time.Patient complained of pain and discomfort.Components were removed and revised to truliant cck.Patient was last known to be in stable condition following the event.The device will not be returned due to hospital policy.
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of aan insufficient bond between the implants and the bones, which led to aseptic (non-infected) femoral and tibial loosening.However, this cannot be confirmed as the devices were not returned for evaluation and x-ray images were not provided.The most probable root cause associated with the reported event of "loosening" is associated with weakened integration of the device at the bone-implant interface due to loss of fibrous and/or bony tissue and leading to compromised anchorage of the device.